MathSciNet Relay Station
MathSciNet bibliographic data
MR329887 (48 #8227) 02H15 (12H05)
Wood, Carol The model theory of differential fields of characteristic $p\not=0$. Proc. Amer. Math. Soc. 40 (1973), 577–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement